# SDR MALA040308

- Difficulty date: April 4, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- Aircraft time: 37,714 hours, 44,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5521981
- Part serial: 38A
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK 61-0478-9 SN/ 38A, WAS REMOVED FOR A SCHEDULED CAPACITY CHECK.  THE UNIT FAILED ON 4/4/04 AND BATTERY ASSEMBLY P/N 55-2198-1 WAS REPLACED.  UNIT PASSED COMM TESTS AND WAS RETURNED TO SERVICE ON 4/7/04.
